# SDR FDEA201112155276

- Difficulty date: December 15, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 56,413 hours, 11,551 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: PR1422
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR HAD FUEL SEEPAGE AT RIB 18. REMOVED AND CLEANED THE DAMAGED SEALANT AREA.  RE-APPLIED NEW SEALANT FOR REPAIRING IAW EO 6-5710-7-3304, PT3 AND EA 6-5710-149029. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
